Lire en Français
Join the digital literature incubator, ILINU / ILIDI
Incubateur de littérature numérique / Incubadora de literatura digital
→ A program of virtual Quebec-Mexico co-creation workshops in digital literature.
→ Call for participation for 10 artists from Quebec & 10 artists from Mexico.
→ Participation is free, based on a statement of interest and relevant experience.
The Montreal based artist center TOPO has joined forces with the artistic collective andamio.in and the Centro de Cultura Digital (CCD) of Mexico City to launch a collective creation initiative in digital literature, the incubator of digital literature (ILINU). This formation and diffusion program in digital arts and literature is planned for a cohort of 20 Quebec and Mexican artists. Its objective is to develop the practice of writers, artists and coders through an exchange and learning program in digital creation.
The first part of this program will take place from the end of April to the end of May 2022 and consists of 8 free online workshops, made possible through the Quebec-Mexico 2021-2023 cooperation agreement of the Quebec Ministry of Culture and Communications. The program includes two group discussion meetings and six co-creation workshops that will lead to an accompaniment program for dissemination in Quebec and Mexico with the selected projects.
The ILINU will begin with an overview of digital literature in the Americas by the CCD, a space for the dissemination and presentation of digital arts. Then, under the direction of the artistic collective Andamio, we will continue with a collective discussion activity around performance practices in digital literature. This will be followed by a series of collective creation workshops that will allow for experimentation using various audiovisual and literary strategies: hyper-media collage, sound creation, creative coding, dynamic content generation, etc.
Following this first program of meetings, the artists will continue the collaboration with the support of the instructors, in preparation for the second phase of ILINU, which will focus on dissemination. A virtual staging of the creative projects will progressively be put online through the Mozilla hubs collaborative platform. A program of activities in physical space, between Mexico and Quebec, is also planned for 2022 and 2023.
Join the ILINU
Please note that registration is now closed.
→ Communication language
As the majority of the artist trainers are Spanish-speaking, it is highly recommended that you understand Spanish. Assisted translation services may be available if needed. This program is designed for a public that is open to and aware of Spanish-speaking culture.
→ Technical skills
The artists will simply have to demonstrate an artistic practice related to the digital arts. It is not necessary to master all the practices discussed in the workshop.
→ Selection criteria
Residents of different countries can apply, however, due to the characteristics of the support program, priority will be given to residents of Quebec and Mexico.
The days and dates announced are still subject to change slightly.
0 - Program presentation and informal meeting
Wednesday, April 27 - 2h // 16h-18h (Montreal time) 15h-17h (Mexico time)
Group discussion meetings
1 - Anthology of digital literature in the Americas
with the participation of Laboratoire NT2 of the Université du Québec à Montréal and the Centro de Cultura Digital (CCD) from Mexico.
Friday, April 29 - 4h + 1h break for lunch // 12h-17h (Mexico City time) 13h-18h (Montreal time)
2 - Performance and digital literature
Friday, May 6 - 4h + 1h break for lunch // 12pm-5pm (Mexico City time) 1pm-6pm (Montreal time)
Rencontres de création audiovisuelle collective
3 - Visual
Thursday May 12th - 2h // 3pm-5pm (Mexico City time) 4pm-6pm (Montreal time)
Saturday, May 14th - 2h // 11am-1pm (Mexico City time) 12pm-2pm (Montreal time)
4 - Sound
Friday May 13 - 3h // 3pm-6pm (Mexico City time) 4pm-7pm (Montreal time)
Sunday May 15th - 3h // 11h-14h (Mexico City Time) 12h-15h (Montreal Time)
5 - Audiovisual
Thursday, May 19th - 3pm // 3pm-6pm (Mexico City Time) 4pm-7pm (Montreal Time)
Saturday May 21 - 3h // 11am-2pm (Mexico City time) 12pm-3pm (Montreal time)
6 - Live-coding / Creative coding
Friday May 20th - 3h // 3pm-6pm (Mexico City Time) 4pm-7pm (Montreal Time)
Sunday May 22 - 3h // 11am-2pm (Mexico City time) 12pm-3pm (Montreal time)
Collective creation meetings for diffusion and publication
7 - Mobile platforms and social networks
Thursday May 26th - 3h // 3pm-6pm (Mexico City time) 4pm-7pm (Montreal time)
Saturday, May 28th - 3h // 11h-14h (Mexico City Time) 12h-15h (Montreal Time)
8 - Mozilla Hubs Platform
Friday May 27th - 3h
Dates : April 27 and 29, May 6, 12-15, 19-22 and 26-28 2022.
Lieu : Virtual [Zoom]
Duration : 40 h
Price : Free
This course is now full.
Andamio is a collective where creators from different backgrounds meet to carry out production, research and education activities. Their collaborative projects use different technologies to create shared audio, visual and textual experiences that emerge from their collective experience.
Members: Jessica Rodríguez (MX), Rolando Rodríguez (MX), Luis Guzmán Zirate (MX), María Paula Jaramillo (COL), y Alejandro Brianza (ARG)
Centro de Cultura Digital (MEXICO)
The Center for Digital Culture in Mexico City is dedicated to the production, training, communication and reflection on the new cultural, social and economic manifestations that arise from the daily use of digital technology in Mexico. Through physical spaces and virtual platforms, CCD develops programs focused on the appropriation and creative and critical use of digital technologies as tools for production and cultural transformation, primarily among youth.